# SDR SWAA010596

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 30,103 hours, 27,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545857
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC DOOR SKIN CUTOUT 2 INCH CRACK AT LOWER FWD CORNER.  REPAIRED SKIN DOUBLER PER SRM.
